MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: a call back was made on (b)(6) 2018; the customer did not currently have any diabetic symptoms.Medical intervention since the last call was reported.Customer stated she went to the er on (b)(6) 2018.The customer's blood glucose test result with the hospital meter was 560 mg/dl fasting and she was diagnosed with high blood sugar.Customer received iv and insulin and she was released the same day.Customer stated that after she returned home on (b)(6) 2018, her blood sugar was still high, and she had returned to the er the same day.They continued to monitor her blood sugar and she was released on (b)(6) 2018.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results of hi.Customer just started to use the truemetrix meter; she had performed two blood tests and both results obtained were hi.The customer's expected fasting blood glucose test result range is 100 - 140 mg/dl.Although the customer felt well and did not report any symptoms, she stated she was going to seek medical intervention.During the call on (b)(6) 2018, a back-to-back blood test was performed by the customer non-fasting and produced test results of hi and hi using truemetrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 06/19/2020, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results of hi.Customer just started to use the truemetrix meter; she had performed two blood tests and both results obtained were hi.The customer's expected fasting blood glucose test result range is 100 - 140 mg/dl.Although the customer felt well and did not report any symptoms, she stated she was going to seek medical intervention.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of hi and hi using truemetrix meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 06/19/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1: hi date:(b)(6) 2018 time:2:05pm fasting, result 2: hi date:(b)(6) 2018 time:2:04 pm fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 04-may-2020: h6: updated fda's method and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: a call back was made on (b)(6) 2018; the customer did not currently have any diabetic symptoms.Medical intervention since the last call was reported.Customer stated she went to the er on (b)(6) 2018.The customer's blood glucose test result with the hospital meter was 560 mg/dl fasting and she was diagnosed with high blood sugar.Customer received iv and insulin and she was released the same day.Customer stated that after she returned home on (b)(6) 2018 her blood sugar was still high, and she had returned to the er the same day.They continued to monitor her blood sugar and she was released on (b)(6) 2018.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8252600
Report Number1000113657-2019-00037
Device Sequence Number2701679
Product Code NBW
UDI-Device Identifier00021292006051
UDI-Public(01)00021292006051
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/19/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3064
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;